American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F30) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] D. W. Farmer and S. Lemurell. Deformations of Maass forms. Math. Comp. 74 (2005) 1967-1982. MR 2164106.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Holger Then. Maaß cusp forms for large eigenvalues. Math. Comp. 74 (2005) 363-381. MR 2085897.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] K. Chakraborty, A. K. Lal and B. Ramakrishnan. Modular forms which behave like theta series. Math. Comp. 66 (1997) 1169-1183. MR 1423070.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] J. E. Cremona. Computing the degree of the modular parametrization of a modular elliptic curve . Math. Comp. 64 (1995) 1235-1250. MR 1297466.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] D. A. Hejhal and S. Arno. On Fourier coefficients of Maass waveforms for $\mathrm{PSL}(2, \textbf{Z})$ . Math. Comp. 61 (1993) 245--267, S11--S16. MR 1199991.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Marvin I. Knopp. On the cuspidal spectrum of the arithmetic Hecke groups . Math. Comp. 61 (1993) 269-275. MR 1189519.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1